# SDR IPXA09M56582

- Difficulty date: June 17, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 55,821 hours, 10,197 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C DEFERRED ITEM D-394892:  MAIN DECK FLOORBEAM LWR FLANGE DENT FS 939, ALSO HFEC REINSP.  REMOVED TEMP REPAIR, FABRICATED AND INSTALLED REPAIR FILLER AND ANGLE IAW SAA EA 011-5310-01-A1884 AND IPXA EO MD11-5310-32323-B.
